# SDR CALA2025090408454

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 53,044 hours, 18,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR 1L GURT BAR FLAP UNRAVIELED GIRT BAR Z FOLD IS FOUND TO BE WITHIN LIMITS PER AMM 25-66-01-400-803.
